# SDR SWAA990746

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101076
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD CABIN CEILING EMERGENCY EXIT SIGN LENS MISSING.  REMOVED AND REPLACED SIGN PER MM.
